# SDR RRXA003198

- Difficulty date: September 28, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE ON THE LT CENTER WING THRU ACCESS HOLE 516 AND THRU MID SPAR ACCESS HOLE 560E O/B BETWEEN STA''S XCW 69.5 TO XCW 46 STR 76, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
